File
Title Transcription
マチ ギョウレツ エ ノ サイテキ サンニュウ モンダイ ニ ツイテ
Title Alternative
An Optimal Joining Problem to a Queueing System
Authors
Keywords
Markov decision process
Queueing system
Threshold policy
Publisher
鳥取大学工学部
Content Type
Departmental Bulletin Paper
ISSN・ISBN
0385-8596
NCID
AN00174610
Journal Title
鳥取大学工学部研究報告
Current Journal Title
鳥取大学工学部研究報告
Volume
29
Issue
1
Start Page
125
End Page
128
Published Date
1998-11
Text Version
Publisher
Citation
鳥取大学工学部研究報告. 1998. 29(1), 125-128
Department
Faculty of Engineering/Graduate School of Engineering
Language
Japanese